Journal of Dermatology & Dermatologic Surgery

CASE REPORT
Year
: 2018  |  Volume : 22  |  Issue : 2  |  Page : 85--86

Localized acneiform eruption induced by radiation therapy


Bader Sameer Zimmo 
 Department of Dermatology, McGill University Health Center, Jewish General Hospital, Montreal, Quebec, Canada

Correspondence Address:
Dr. Bader Sameer Zimmo
Department of Dermatology, McGill University Health Center, Jewish General Hospital, Montreal, Quebec; 3755 Côte-Ste-Catherine Road, Pavilion G, Room G-026, H3t 1e2, Montreal, Quebec
Canada

Radiation-induced skin changes and dermatoses occur in the majority of patients receiving radiotherapy and may produce significant adverse effects. Radiation-induced acneiform eruption is a rare but likely an underreported cutaneous adverse effect. This is a case of a localized comedonal eruption induced by radiation therapy exposure in a 47-year-old male treated for a malignant tumor. Recognition and proper management of this presentation are important for the optimization of patient health, reassurance of the patient and the treating team, and avoidance of any unnecessary delays in surgical reconstruction planning.


How to cite this article:
Zimmo BS. Localized acneiform eruption induced by radiation therapy.J Dermatol Dermatol Surg 2018;22:85-86


How to cite this URL:
Zimmo BS. Localized acneiform eruption induced by radiation therapy. J Dermatol Dermatol Surg [serial online] 2018 [cited 2020 Oct 25 ];22:85-86
Available from: https://www.jddsjournal.org/article.asp?issn=2352-2410;year=2018;volume=22;issue=2;spage=85;epage=86;aulast=Zimmo;type=0